RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 10, Pages 1403–1407 (Mi de10020)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Stabilization of solutions of a quasilinear system of equations with a nonstrictly monotone nonlinearity

A. A. Zlotnik

Moscow Power Engineering Institute (Technical University)

Full text: PDF file (845 kB)

English version:
Differential Equations, 1999, 35:10, 1423–1428

Bibliographic databases:
UDC: 517.958:533.7
Received: 15.05.1997

Citation: A. A. Zlotnik, “Stabilization of solutions of a quasilinear system of equations with a nonstrictly monotone nonlinearity”, Differ. Uravn., 35:10 (1999), 1403–1407; Differ. Equ., 35:10 (1999), 1423–1428

Citation in format AMSBIB
\Bibitem{Zlo99}
\by A.~A.~Zlotnik
\paper Stabilization of solutions of a quasilinear system of equations with a nonstrictly monotone nonlinearity
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 10
\pages 1403--1407
\mathnet{http://mi.mathnet.ru/de10020}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1757720}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 10
\pages 1423--1428


Linking options:
  • http://mi.mathnet.ru/eng/de10020
  • http://mi.mathnet.ru/eng/de/v35/i10/p1403

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Gileva, A. A. Zlotnik, “On a variable weight difference scheme for the equations of the one-dimension motion of a viscous compressible barotropic fluid”, Comput. Math. Math. Phys., 44:6 (2004), 1024–1037  mathnet  mathscinet  zmath
  • Number of views:
    This page:38
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019